Doctor insights on:
My husband is on wellbutrin and sleeping pills, has sleep apnea, and is terrribly volital with temper. Dr. Wants to add Abilify (aripiprazole) but insurance wants ge?
Geodon (ziprasidone) depression: Geodon (ziprasidone) was tested for use as an augmenting agent and it failed the clinical trial. Have your doctor tell the insurance company that Geodon (ziprasidone) is not approved for that use. Abilify is approved. Best wishes. Btw, they cannot make you use an unapproved medication for any given condition ...Read moreSee 1 more doctor answer
I was diagnosed with severe depression. put on colotopin, wellbutrin (bupropion) and a sleep anti depressant. it helped out tremendeously! i no longer have he?
Not sure: Unfortunately, I am not sure what you are asking. I am glad that your medications have been helpful. I think that you are asking if you should stop them now that you feel better. If this is your question, I would say NO!! You are probably feeling better because of the meds and when and how you stop taking them involves a decision between you and your doc. Discuss before acting . ...Read more
What time of day are: You taking it? If you are taking one dose - it should be in am. If you are taking a split dose of wellbutrin (bupropion) sr - recommend that the second dose be before 3 pm. If not helping tell your doctor. Retire ; rise same time each day. Keep bedroom dark ; cool ; use only for sex ; sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs prior to sleep. ...Read more
I am taking wellbutrin (bupropion) and I am about a week into it and for the part few nights i cannot sleep. Wide awake. Will this go away in time?
Wellbutrin (bupropion): Possible if high dose or dose increase or taken late in the day. Review with your prescribing doc. ...Read more
I've been taking Wellbutrin (bupropion) XL 300mg for several weeks and have noticed an increased frequency of hypnic jerks just before sleep. Is this a bad sign?
How can I wean myself from wellbutrin (bupropion) 150xl? Have only been on it for 2 months. I can't sleep and feel jittery.
Over a week or two: There are no hard and fast rules regarding stopping medicines such as wellbutrin (bupropion). There is not a life threatening withdrawal syndrome. You can simply halve the dose, see how you feel for a few days, then halve it again, and so on. Be sure you are in contact with your doctor. ...Read moreSee 1 more doctor answer
My wife told me that my body shakes during the night and i wake her up. Do you know how i could be shaking during sleep? I'm taking 150 mg wellbutrin (bupropion)
I sweat so bad when I sleep I wake up soaked? It seems to be getting worse, I take wellbutrin & cymbalta (duloxetine)? Is this something I should be worries about?
Soaked: Yes, you should be worried about this. Please don't change your medicines for now but get a clinic visit to your doctor as soon as possible. Please let me know how things go. ...Read more